0
Actifed Cold Day and Night Stuffy nose 16 tablets
Over-the-counter medication

Actifed Cold Day and Night Stuffy nose 16 tablets

€5.45 EXCL. VAT €5.99 INCL. VAT
In stock
Reference : 3400935753274
You must be logged in to add this product to a list. Customer login

Actifed Cold Day and Night is a drug indicated in the colds in adults and adolescents over 15 years (feeling stuffy nose, clear nasal discharge, headache, or fever)

Actifed Cold Day and Night Clogged nose 16 tablets

For warnings, precautions for use and contraindications, please consult the instructions for use of Actifed Cold Day and Night .

Description of Active Day and Night Cold

Actifed Cold Day and Night is a medication indicated for colds in adults and adolescents over 15 years old (sensations of stuffy nose, clear runny nose, headache and or fever)
Risk of drowsiness
Reserved for adults and children over 15 years old

Composition of Active Day and Night Cold

  • For a white tablet : 500 mg paracetamol +60 mg pseudoephedrine hydrochloride
  • For a blue tablet : 500 mg paracetamol + 25 mg diphenhydramine hydrochloride

Dosage of Actifed Cold Day and Night

1 Day tablet (white) 3 times a day and 1 Night tablet (blue) at bedtime

Do not exceed 4 days of treatment.
Contains paracetamol

Contraindications with Actifed Cold Day and Night

  • Allergy to the constituents of the product.
  • Children under the age of 15.
  • History of stroke,
  • Severe or unbalanced high blood pressure
  • Severe heart disease (coronary insufficiency),
  • Glaucoma (increased pressure in the eye).
  • Difficulty urinating from prostatic or other sources.
  • Old or recent convulsions.
  • Severe liver or kidney disease due to the presence of paracetamol.
  • Pregnancy and breast feeding
  • In combination with non-selective MAOIs due to the risk of paroxysmal hypertension and potentially fatal hyperthermia.
  • In combination with other sympathomimetics with indirect action: vasoconstrictors intended to decongest the nose, whether administered orally or nasally, because of the risk of vasoconstriction and / or hypertensive attacks.
  • In combination with alpha-type sympathomimetics: vasoconstrictors intended to decongest the nose, whether administered orally or nasally, because of the risk of vasoconstriction and / or hypertensive attacks.

Oral use

Carefully read the instructions
for Actifed Cold Day and Night

Conditioning of Actifed Cold Day and Night

16 tablets (12 tablets day and 4 tablets night)

What is the official price of this non-prescription drug?
No official price in pharmacies, the price is freely set for each pharmacist.

What are the factors favoring a cold ?
The child at birth is protected against microbes that surround it in the environment by maternal antibodies. These will then gradually disappear while, at the same time, the child will develop its own immune defenses against many viruses during the "adaptation disease".
After contamination of the nasal mucosa, colds are triggered more easily depending on various factors such as smoking (active or passive), an allergic terrain responsible for persistent inflammation of the nasal mucosa, weakened immune defenses (disease associated, period of stress or fatigue) or environmental conditions (cold, humidity, tobacco smoke).
The predominance in winter has often been attributed to the cold and humidity of the air, which keeps the virus: we often speak of "cooling". More likely, the promiscuity due to bad weather conditions (more frequentation of populated and confined spaces) explains the greater transmission of colds in this season.
Exposure to pollution irritates the nasal mucosa which becomes more fragile and less resistant to infectious agents.

Warnings on drugs purchased online

Please note, the drug Actifed Cold Day and Night is not a product like the others. Read the package leaflet carefully before ordering. Do not leave Actifed Cold Day and Night medicines within the reach of children. If symptoms persist, seek the advice of your doctor or pharmacist. Beware of incompatibilities on your current products.

  • Please inform your online pharmacist of the treatments in progress in order to identify any incompatibilities. The order validation form contains a personalized message field provided for this purpose.
  • Click here to find the leaflet for this Actifed Cold Day and Night on the website of the National Agency for the Safety of Medicines and Health Products.
  • Actifed Cold Day and Night.

Pharmacovigilance Report an adverse drug reaction(s)

Download PDF leaflet

NOTICE

ANSM - Last updated: 06/06/2011

Description of the Medicine

ACTIFED COLD DAY AND NIGHT, tablet

Paracetamol / Pseudoephedrine hydrochloride / Diphenhydramine hydrochloride

© framed

Please read this leaflet carefully before you start taking this medicine. It contains important information for your treatment.

AT· This medication can be used in self-medication, ie without consulting or prescribing a doctor.

AT· If the symptoms persist, if they become worse or if new symptoms appear, seek the advice of your pharmacist or your doctor.

AT· This leaflet is designed to help you use this medication properly. Keep it, you might need to reread it.

DO NOT LEAVE THIS MEDICINE FOR CHILDREN.

Summary sheet

In this notice :

1. WHAT IS ACTIFED DINNER AND NIGHT, compressed and WHAT IT IS USED FOR?

2. BEFORE YOU TAKE ACTIFED COLD DAY AND NIGHT, COMPRESSED?

3. HOW TO TAKE ACTIFED DAY AND NIGHT, COMPRESSED?

4. WHAT ARE POSSIBLE SIDE EFFECTS?

5. HOW TO STORE ACTIFED DAY AND NIGHT, COMPRESSED?

6. ADDITIONAL INFORMATION

1. WHAT IS ACTIFED DINNER AND NIGHT, compressed and WHAT IT IS USED FOR?

Pharmacotherapeutic group

This drug combines three active ingredients: an analgesic (paracetamol), a nasal discomforting vasoconstrictor (pseudoephedrine), an antihistamine (diphenhydramine).

DECONGESENTANTS FOR SYSTEMIC USE.

Therapeutic Indications

This medication is indicated in the treatment during the colds of the adult and the adolescent of more than 15 years:

AT· stuffy nose sensations,

AT· clear nasal discharge,

AT· headache and / or fever.

2. BEFORE YOU TAKE ACTIFED COLD DAY AND NIGHT, COMPRESSED?

List of information needed before taking the medication

Not applicable.

Cons-indications

Never take ACTIFED COLD DAY AND NIGHT, compressed in the following cases:

AT· In case of a history of allergy to the constituents of the product.

AT· Child under 15 years.

AT· If you have a brain stroke.

AT· In case of severe or poorly balanced arterial hypertension by the treatment.

AT· In case of serious heart disease (coronary insufficiency).

AT· If you have some forms of glaucoma (increased pressure in the eye).

AT· In case of difficulty urinating from prostatic or other origin.

AT· In case of convulsions old or recent.

AT· In case of severe liver or kidney disease due to the presence of paracetamol.

AT· If you are breastfeeding.

AT· In combination with non-selective MAOIs due to the risk of paroxysmal hypertension and potentially fatal hyperthermia.

AT· In association with other sympathomimetics with indirect action: vasoconstrictors intended to disgorge the nose, whether administered orally or nasally [phenyl-parathine (alias neo-nynosine), pseudo Phenine, Phenrin, and Methylphenidate, because of the risk of vasoconstriction and / or hypertension.

AT· In combination with alpha sympathomimetics: vasoconstrictors intended to disrupt the nose, whether administered orally or nasally (spinal cord, midodrine, naphazoline, oxymetazoline, nosephrine (alias neo-synthetine), synthetine, tetazoline, tuaminoheptane, tymazoline], because of the risk of vasoconstriction and / or hypertensive surges.

The combination of two disorientants is contraindicated, regardless of the route of administration (oral and / or nasal): such an association is unnecessary and dangerous and corresponds to a mishap.

You should not use this medication unless your doctor tells you otherwise during pregnancy.

IN CASE OF DOUBT, IT IS ESSENTIAL TO ASK FOR THE OPINION OF YOUR DOCTOR OR YOUR PHARMACIST.

Employment precautions; special warnings

Take special care with ACTIFED COLD DAY AND NIGHT, tablet:

Special warnings

DO NOT LEAVE THIS MEDICINE FOR CHILDREN.

AT· It is imperative to strictly observe the dosage, the duration of treatment of 4 days, and the contraindications.

AT· In case of overdose or mistakenly taking a dose too high, consult your doctor immediately.

This medicine contains paracetamol. Other medicines contain it. Do not combine them, so as not to exceed the recommended daily dose ( see section on dosage ).

AT· During treatment, if there is a feeling of acceleration of the heartbeat, palpitations, onset or increase of headache, nausea, behavioral disturbances, arrest the treatment and contact your doctor immediately.

PREVENT YOUR DOCTOR, if you suffer:

AT· of arterial hypertension,

AT· heart disease, hyperthyroidism (thyroid gland hyperfunction),

AT· personality disorders,

AT· of diabetes.

PREVENT YOUR DOCTOR, if you take:

AT· a selective MAO-A (moclobemide, toloxatone),

AT· a treatment containing an alkaloid of rye ergot:

o dopaminergic, such as bromocriptine, cabergoline, lisuride or pergolide (eg, antiparkinsonian)

o vasoconstrictor, such as dihydroergotamine, ergotamine, methyleneergomethrin, methysergide),
(for example an antimigraine)

AT· of linoleol.

Employment Precautions

AT· In case of purulent nasal discharge, persistence of fever, lack of improvement after 4 days of treatment, CONSULT YOUR DOCTOR.

AT· In case of severe liver or kidney disease, it is necessary to consult your doctor before taking this medication (due to the presence of paracetamol).

AT· In the elderly or subjects predisposed to constipation, dizziness and urinary disorders.

AT· This medication may lead to drowsiness caused by alcohol: it is best to start the evening treatment and refrain from alcoholic beverages or medicines containing alcohol, alcohol during the course of treatment.

IN CASE OF DOUBT, DO NOT HESITATE TO ASK FOR THE OPINION OF YOUR PHYSICIAN OR YOUR PHARMACIST.

Interactions with other medicines

Taking or using other medicines:

If you are taking or have recently taken any other medicines, including medicines obtained without a prescription, speak to your doctor or pharmacist.

This medication contains a vasoconstrictor, pseudoephedrine.

This medication should not be administered in combination with:

AT· other vasoconstrictors whether administered orally or nasally (phenyl-erythritol (alias neo-nynosine), pseudoephedrine, ephedrine, methylphenidate, Erythroid, midodrine, naphazoline, oxymethazoline, synphrine, tetrasol, tuaminoheptane, tymazoline);

AT· a non-selective MAO-A (iproniazide).

It is advised to use this medication if you are already treated:

AT· by a selective MAO-A medication, prescribed medication in some depressive states;

AT· and / or by other dopaminergic or vasoconstrictor medicines such as bromocriptine, cabergoline, lisuride, pergolide or dihydroergotamine, ergotamine, methyleneergomethrin, methysergide, prescribed medications to treat certain neurological or endocrine disorders or migraines;

AT· by linoleol.

Taking alcoholic or alcohol-containing medications should be avoided for the duration of treatment.

Tell your doctor if you are taking this medication if your doctor prescribes a dosage of uric acid or blood sugar.

In order to avoid the detrimental effects of an overdose,

DO NOT ASSOCIATE WITHOUT MEDICAL ADVICE other medicines containing vasoconstrictors, paracetamol or antihistamines.

IN CASE OF DOUBT, DO NOT HESITATE TO ASK FOR THE OPINION OF YOUR PHYSICIAN OR YOUR PHARMACIST.

Interactions with food and beverages

Not applicable.

Interactions with phytotherapeutic products or alternative therapies

Not applicable.

Use during pregnancy and lactation

Pregnancy and breast feeding

Ask your doctor or pharmacist for advice before taking any medication.

Pregnancy

The use of this medication is generally discouraged during pregnancy.

feeding

Due to possible detrimental effects in the infant, taking this medication is contraindicated if you are breast-feeding.

Sport

Sport

Attention: this specialty contains an active ingredient (pseudoephedrine) which can induce a positive reaction of the tests performed during the anti-doping controls.

Effects on ability to drive or use machines

Driving and using machines:

Attention is drawn to the risks of drowsiness or decreased vigilance associated with the use of this medication, especially among drivers of vehicles and machine users.

This phenomenon is accentuated by the intake of alcoholic beverages or medicines containing alcohol.

List of excipients with known effect

Not applicable.

3. HOW TO TAKE ACTIFED DAY AND NIGHT, COMPRESSED?

Instructions for proper use

Not applicable.

Dosage, Mode and / or Route (s) of Administration, Administration Frequency and Duration of Treatment

Method and route of administration

Oral use.

The tablet is to be swallowed as is with a drink (eg water, milk, fruit juice).

Dosage

RESERVED FOR ADULTS AND ADOLESCENTS OVER 15 YEARS.

In the daytime: 1 white tablet, to be renewed if necessary after 4 hours minimum, without exceeding 3 tablets per day (for example: 1 tablet in the morning, 1 noon if n And 1 dinner if necessary).

In the evening at bedtime: 1 blue tablet if necessary.

IN CASE OF DOUBT, ASK FOR ADVICE TO YOUR DOCTOR OR YOUR PHARMACIST.

Frequency of administration

To be renewed if necessary after 4 hours minimum.

In case of severe kidney disease (severe renal insufficiency), space the catch for at least 8 hours.

Duration of treatment

The duration of use is limited to 4 days. If there is no improvement as in the case of symptoms persisting beyond 4 days of treatment, take a medical opinion.

If the symptoms do not go away, do not continue treatment and seek the advice of your doctor.

Symptoms and Instructions for Overdose

If you take more ACTIFED COLD DAY AND NIGHT, compressed than you should have:

In case of accidental overdose or poisoning, STOP TREATMENT AND IMMEDIATELY CONSULT YOUR DOCTOR.

Instructions for omission of one or more doses

If you forget to take ACTIFED RHEUME DAY AND NIGHT, tablet:

Do not take a double dose to make up for the missed dose.

Risk of withdrawal syndrome

Not applicable.

4. WHAT ARE POSSIBLE SIDE EFFECTS?

Description of undesirable effects

Like all medicines, ACTIFED DAY AND NIGHT tablet is likely to have undesirable effects, although not everyone is subject to it.

Due to the presence of pseudoephedrine , this medication may cause:

AT· General effects such as:

o headaches, vascular accidents,

o palpitations, high arterial hypertension, myocardial infarction, sweating, behavioral disturbances, nausea, vomiting,

o the onset of an acute glaucoma crisis in pre-disposed subjects that can result in a red and painful eye,

IN THESE CASES, STOP THE TREATMENT AND CONTACT YOUR DOCTOR IMMEDIATELY.

AT· May also occur:

o allergic reactions,

o urinary disorders (significant decrease in urine, difficulty urinating),

o a dryness of the mouth,

o convulsions, hallucinations, agitation, behavioral disorders and insomnia, have been described in particular in children,

o disorders of memory or concentration, confusion, dizziness (more frequent in the elderly),

o a motor incoordination, tremors,

o drowsiness, decreased alertness, more marked early treatment,

o of allergic reactions:

AT§ of skin type (redness, rash, urticaria, eczema),

AT§ Angioedema (abrupt swelling of the face and neck can lead to respiratory discomfort),

AT§ anaphylactic shock (violent and very serious gastrointestinal reactions),

o fall of the arterial pressure during the transition to the standing position which may be accompanied by vertigo,

o exceptionally haemorrhagic strokes have been reported in patients treated with medicinal products containing a vasoconstrictor, in particular in the event of overdose, contraindications or warnings, or in patients with vascular risk factors (see 2. BEFORE YOU TAKE ACTIFED DAY AND NIGHT, tablet, sub-sections: "Never take ACTIFED RHEUME DAY AND NIGHT, compressed in the following situations " , " Take special care with ACTIFED DAY AND NIGHT, tablet " ).

IN THESE CASES, STOP THE TREATMENT AND CONTACT YOUR DOCTOR IMMEDIATELY.

Because of the presence of paracetamol:

AT· In some rare cases, it is possible that a rash or redness of the skin or an allergic reaction can occur, which can be manifested by a sudden swelling of the face and neck or by a sudden discomfort with fall of the aroused pressure rial. Immediately stop treatment, notify your doctor and never take any medicines containing paracetamol.

AT· Exceptionally, biological changes requiring blood check were observed: abnormally low levels of certain blood components (platelets) which may result in nosebleeds or gums. In this case, consult a physician.

If you notice any side effects not listed in this leaflet, or if certain undesirable effects become serious, please inform your doctor or pharmacist.

5. HOW TO STORE ACTIFED DAY AND NIGHT, COMPRESSED?

Keep out of the reach and sight of children.

Date of filing

Do not use ACTIFED COLD DAY AND NIGHT, compressed after the date of expiration mentioned on the carton. The expiry date refers to the last day of the month.

Storage conditions

Keep at a temperature not exceeding 25 ° C.

Store in the original package in order to protect from moisture.

Store in the original package, protected from light.

If necessary, warnings against some visible signs of deterioration

Medicines should not be thrown away or washed with household garbage. Ask your pharmacist what to do with unused medications. These measures will help to protect the environment.

6. ADDITIONAL INFORMATION

Full list of active substances and excipients

What does ACTIFED COLD DAY AND NIGHT, COMPRESSED?

The active substances are:

Paracetamol ............................................... .................................................. ............................... 500.00 mg

Pseudoephedrine hydrochloride ........................................... .................................................. ...... 60.00 mg

For a white tablet.

Paracetamol ............................................... .................................................. ............................... 500.00 mg

Diphenhydramine Hydrochloride ............................................. .................................................. .... 25.00 mg

For a blue tablet.

The other components are:

White tablet:

Pre-latinized maize starch, povidone, crospovidone, styrene, microcrystalline cellulose, croscarmellose sodium, magnesium stearate.

Blue tablet:

Core

Microcrystalline cellulose, corn starch, sodium carboxymethyl starch, hydroxypropyl cellulose, pre-latinized maize starch, croscarmellose sodium, styrene acid, magnesium stearate.

filming

Hypromellose, propylene glycol, OPASPRAY M-1F-4315B (hypromellose, titanium dioxide, industrial methylated spirit 74 op, indigotine, purified water).

Pharmaceutical form and content

What is ACTIFED RHEUME DAY AND NIGHT, tablet and contents of the outer packet?

This medication is in the form of a tablet. Box of 12 white tablets and 4 blue tablets.

Name and address of the marketing authorization holder and the holder of the manufacturing authorization responsible for the release of the lots, if different

Holder

JOHNSON & JOHNSON SANTE BEAUTE FRANCE

1 RUE CAMILLE DESMOULINS

92130 ISSY LES MOULINEAUX

exploiting

JOHNSON & JOHNSON SANTE BEAUTE FRANCE

1 RUE CAMILLE DESMOULINS

92130 ISSY LES MOULINEAUX

Maker

JANSSEN CILAG SA

DOMAINE OF MAIGREMONT

27100 VAL DE REUIL

Names of medicines in the Member States of the European Economic Area

Not applicable.

Date of approval of the notice

The last day this notice was approved is {date}.

AMM under exceptional circumstances

Not applicable.

Internet Information

Detailed information on this medicinal product can be found on the website of AFssaps (France).

Information for health professionals

Not applicable.

Other

ADVICE / HEALTH EDUCATION

"WHAT TO DO IN CASE OF A NOSE MOUTH OR NOSE THAT CASTING":

This medication is used in the treatment of the sensation of clogged nose and / or headaches during colds in adults and adolescents over 15 years of age.

The common cold is a very common acute benign infection that affects the nasal mucosa (inner lining of the nose). This mucous membrane creates a liquid whose role is to constantly moisten the inspired air and fight against infectious agents. When this mucosa is irritated, it swells and increases its usual fluid seizure, so that the nose "gets clogged" or that the nose "sinks".

In order to limit the occurrence of symptoms, respect as much as possible the following hygiene rules:

AT· wash hands regularly, especially before meals or when preparing them;

AT· cover your mouth when coughing or sneezing;

AT· blow your nose often with disposable handkerchiefs (not to recontaminate) and throw them in a trash immediately after use, then wash your hands;

AT· Avoid visiting a young child and her newborn, an elderly person, or a person treated with immunosuppressants (corticosteroids, medicines for a disease of the blood or a cancer ...). In these cases, wearing the mask is recommended.

For your comfort:

AT· drink enough;

AT· moisten the nasal mucosa with suitable washing solutions (physiological serum, sprays of thermal water or sea water);

AT· Avoid smoking or breathing the smoke of others;

AT· sleeping the raised head to improve the flow of air in the clogged nostrils and to sleep sufficiently;

AT· protect the skin of the upper lip and the nostrils by a cream as the repetition of the flies tends to irritate the skin;

AT· Avoid air conditioners that de-moisten the air and dry the nasal mucous membranes, the ideal temperature of the room should be around 18-20 ° C;

AT· regularly aerate the parts.

"WHAT TO DO IN THE EVENT OF FEVER":

Normal body temperature varies from person to person and ranges from 36.5 ° C to 37.5 ° C. A rise of more than 0.8 ° C is considered a fever.

In adults and adolescents over 15 years of age : if the disorders are too troublesome, you can take a medication that contains paracetamol in accordance with the indicated dosages.

With this medication, the fever must go down quickly. Nevertheless :

AT· if other signs appear (such as cutaneous eruption),

AT· if the fever persists for more than 3 days or if it worsens,

AT· if the headache becomes violent, or in case of vomiting,

CONSULT YOUR DOCTOR IMMEDIATELY.

VIDAL OF THE FAMILY

ACTIFED DAY AND NIGHT COLD

Anti-rheumatic medication

pseudoephedrine, diphenhydramine, paracetamol

. Presentations . Composition . Indications . Contraindications . Warning . Drug interactions . Pregnancy and breastfeeding . Directions for use and dosage . Advice . Undesirable effects . Lexicon

PRESENTATIONS Â (summary)

ACTIFED DAY AND NIGHT: tablet; box of 12 tablets Day (white) and 4 tablets Night (blue).
-

Laboratory

COMPOSITION Â (summary)
AT p cp white p cp blue
Pseudoephedrine hydrochloride 60 mg AT
Diphenhydramine hydrochloride AT 25 mg
© PARACA Tamola 500 mg 500 mg

INDICATIONS Â (summary)
This medication is in the form of two different tablets: the white tablets for the day contain a disorienting vasoconstrictor (pseudoephedrine) and paracetamol ( antipyretic and analgesic ); the blue tablets, intended to be taken at night, contain an antihistamine that has a drying effect on nasal secretions and paracetamol.
It is used to relieve the symptoms of colds: clogged nose, runny nose, headache and / or fever.
CONTRAINDICATIONS Â (summary)
This medication should not be used in the following cases:
CAUTION Â (Contents)
Although not prescribed, this medication contains a vasoconstrictor that can cause potentially serious adverse cardiac or neurological effects. Its use requires certain precautions, including compliance with doses and contraindications. Make sure you do not associate it with another medication containing a disorienting vasoconstrictor , especially nasally.
Decompressing vasoconstrictors can increase heart rate ( tachycardia ) and cause palpitations and nausea. If these undesirable effects are too marked, treatment should be discontinued.
They may also be responsible for rare neurological complications ( convulsions , hallucinations, abnormal agitation), especially in the case of excessive dosages . Respect the prescribed dose.
It is preferable to take a medical opinion in case of hyperthyroidism , heart disease, diabetes , psychic disorders, renal insufficiency and in the elderly , especially in the case of chronic constipation, tendency to dizziness or drops in tension.
Taking this medication can cause acute glaucoma in people who are prepared: it is red, hard and painful, with blurred vision. An extreme emergency consultation with an ophthalmologist is necessary.
Paracetamol is present alone or in combination with other substances in many medicines: make sure not to take several medicines containing paracetamol simultaneously, do a risk of overdosing that can be toxic to the liver.
Avoid alcoholic drinks: increased risk of drowsiness.
This medication contains an antihistamine that can induce somnolence, sometimes intense in some people. This drowsiness can be increased by taking alcohol or other selective medications . Be sure to occasionally take the first catch that you support it well, before driving or using a dangerous machine.
Sports: This medicinal product contains a substance considered as stimulant (phenylephrine, pseudoephedrine or synthetine), which is included in the 2004 monitoring program of the Ministry of Youth and Sports. It can be found in the urine of athletes in order to reveal an eventual mishap.
DRUG INTERACTIONS Â (summary)
This medication should not be combined with:
  • another orally disintegrating vasoconstrictor containing phenyl-parathine, pseudoephedrine, or methylphenidate, or a nasal vasoconstrictor containing naphazoline, oxymethazoline, epinephrine or tuaminoheptane sulphate: risk of hypertensive crisis;
  • a Antida © presser type MAOIs not stay © lectif (Marsilid): a cover © lai at least 15 days must be respected © between taking these two mà © medicines.
It may interact with the derivatives of rye ergot used in Parkinson's disease (bromocriptine, pergolide, lisuride, cabergoline) or in migraine (ergotamine, dihydroergotamine, methysergide) or with MAOI A (moclobemide).
Inform your doctor or pharmacist if you are taking any other medicines that have atropine or selective effects (tranquilizers, sleeping pills, some opioid-based cough or pain medications , antidepressants pressers , neuroleptics, etc.).
If treated with oral anticoagulant and paracetamol at maximum doses (4 g / day) for at least 4 days, increased monitoring of anticoagulant therapy may be required.
PREGNANCY AND BREASTFEEDING (summary)
Pregnancy :
Due to the presence of pseudoephedrine, the use of this medication is discouraged in pregnant women.

Breastfeeding:
This medication passes into breast milk. It is contraindicated during breast-feeding.
DIRECTIONS FOR USE AND DOSAGE (summary)
The tablets should be swallowed with a glass of water, with a minimum interval of 4 hours between the doses. In case of severe renal insufficiency , it is necessary to space the catch for at least 8 hours.

Usual dosage:

  • Adult and adolescent over 15 years: 1 white tablet, 1 to 3 times in the day (morning, lunch and dinner), and 1 blue tablet in the evening at bedtime.
The duration of treatment should not exceed 4 days.
TIPS (summary)
This medication has no anti-infectious effect. If the symptoms persist for more than a few days, consult your doctor.
POSSIBLE ADVERSE EFFECTS (summary)
Drowsiness or insomnia: antihistamines are sedative while the vasoconstrictor may have an exciting effect. Depending on the person, one or the other of these effects can predominate.
Mouth dryness, constipation, disturbances of accommodation , urinary retention.
Orthostatic hypotension , disturbances of balance, dizziness , tremors, agitation, confusion of ideas especially in the elderly.
Palpitations , anxiety, headache, sweating, nausea, vomiting.
More rarely: allergic reaction , abnormal blood count .


GLOSSARY Â (summary)


cerebral vascular accident
Brain damage due to haemorrhage or abrupt obstruction of an artery. Depending on the importance of the lesion, the consequences are more or less serious: temporary discomfort, paralysis, coma.
Abrà © viation: AVC.


accommodation
"Focus" of the eye, allowing nearsighted vision of near. Presbyopia is the most common disorder of accommodation; some medications such as atropine can cause passenger accommodation disorders.


adenoma of the prostate
Increased volume of the prostate gland located under the bladder of man. This increase in volume is benign, has no relationship to cancer, but can impede the passage of urine into the canal (urethra) that passes through the gland.
Symptoms that cause the presence of a prostate adenoma are:
  • a difficulty in urinating (slowness, weakness of the spray);
  • the need to get up several times at night to urinate;
  • urges to urinate and difficult to control.
Some medications, especially atropinics, can have the undesirable effect of aggravating the discomfort and can lead to a total blockage of the bladder evacuation. They are therefore contraindicated or should be used cautiously in men with the symptoms described above.


alcohol
General name describing a family of substances that have the property of being able to be mixed with water and fatty substances. The most common alcohol is ethyl alcohol (ethanol), but there are many other alcohols: methanol, butanol, etc. The degree of alcoholic solution corresponds to the volume of pure alcohol present in 100 ml of solution, knowing that 1 glass of wine or 1/2 of beer (25 cl) contains about 8 g of alcohol .
When alcohol is used as an antiseptic, an unpleasant odor desaturator is often added to avoid drinking. Unlike a widespread belief, alcohol at 70o (or even at 60o) is a better antiseptic than 90o alcohol.


analgesic
Medication that works against pain. Analgesics act either directly on the pain centers located in the brain, or by blocking the transmission of pain to the brain.
Synonym: analgesic.


Anta © cà © dent
Affection healing or always in evolution. The past can be personal or family. The antecedents are the history of a person's health.


anticoagulant
Medication that prevents blood from coagulating and thus prevents clots from forming in the blood vessels.
Anticoagulants are used to treat or prevent phlebitis, pulmonary embolism, certain infarcts. They also prevent the formation of clots in the heart during rhythm disorders such as atrial fibrillation or in the case of an artificial heart valve.
There are two main types of anticoagulants:
  • oral anticoagulants, which block the action of vitamin K (antivitamin K, or AVK) and whose efficacy is controlled by a blood test: INR (formerly TP) Â;
  • Injectable anticoagulants, derived from heparin, whose efficacy can be controlled by the blood dosage of anti-Xa activity, Howell's Time (TH), or Time of Cephalin Kaolin (TCK) according to the products used. Regular dosage of blood platelets is required throughout the duration of use of a heparin derivative.


© Antida presser
Medication that works against depression. Some antidepressants are also used to combat obsessive-compulsive disorder, generalized anxiety, some rebellious pain, senescence, and so on.
Depending on their mode of action and their undesirable effects, antidepressants are divided into different families: imipraminic antidepressants, serotonin reuptake inhibitors, MAOIs ( selective or non-selective). Finally, other antidepressants do not belong to any of these families, as they possess original properties.
The mode of action of antidepressants has two main aspects: the relief of moral suffering and the struggle against inhibition which removes all will from action to the depressed. Sometimes a shift occurs between these two effects: moral suffering may persist, while the capacity for action reappears. During this short period, the risk of suicide in some depressed patients can be increased. The doctor takes it into account in his prescription (possible association with a tranquillizer) and this one must be imperatively respected.


antihistamine
Medication that is opposed to the different effects of histamine. Two main types exist: antihistamines type H1 (antiallergic) and antihistamines type H2 (antiulcerous gastric). Some H1-type antihistamines are sedative, others do not alter vigilance.


© antipyrà tick
Medicine used to lower the body temperature during fever attacks.


atropine
Medication with effects similar to those of atropine. Atropinics fight spasms and diarrhea. The undesirable effects of atropinics are: thickening of bronchial secretions, dryness of the mouth and mucous membranes, constipation, risk of blockage of urine and acute glaucoma disorders of accommodation, abnormal sensitivity to light by dilation of the pupil. Taking several atropine medicines increases the risk of undesirable effects. In case of overdose or accidental ingestion, the following signs may also appear: red and hot skin, fever, acceleration of breathing, fall or, on the contrary, elevation arterial tension, restlessness, hallucinations, poor coordination of movements. Emergencyly tell your doctor or, by default, call 15, 112 or an emergency medical service.
In addition to atropine and its derivatives, other medicines have atropine effects: imipraminic antidepressants, some antihistamines, antispasmodics, antiparkinsonian and neuroleptic.


convulsions
Contractions involuntary limited to some muscles or generalized to the whole body. They are due to excessive pain or stimulation of the brain: fever, poisoning, lack of oxygen, brain damage. Convulsions may be due to a seizure disorder or a high-grade fever in young children.


Diabate
A general term for diseases resulting in the emission of abundant urine and intense thirst. Used alone, the word diabetes generally refers to sweetened diabetes, which corresponds to a disruption of the regulation of the body's sugars by insulin. It results in increased sugar (glucose) in the blood and its possible presence in the urine. There are two types of diabetes mellitus: type 1 diabetes, or insulin-dependent diabetes mellitus, which requires insulin injections, and type 2 diabetes, or non-insulin-dependent diabetes during, which may, initially, be treated with oral antidiabetics.


glaucoma
Disease characterized by increased pressure of the fluids contained in the eye (intraocular hypertension).
This general term covers two totally different conditions:
  • Open angle glaucoma or chronic glaucoma is the most frequent; it is usually without symptoms, detected by the measurement of the intraocular tension in the ophthalmologist. It does not cause acute attacks, and treatment relies primarily on betablocking eye drops. People with open-angle glaucoma should not use cortisone derivatives without prior ophthalmologic advice.
  • Closed-angle glaucoma or acute glaucoma is more rare. Between seizures, intraocular tension is normal. But the inadvertent use of atropinic medicines (especially eye drops) causes an acute crisis of intraocular hypertension which can definitely abate the retina in a few hours. It is an ophthalmological emergency that recognizes itself as a brutally red eye, horribly painful, hard as a glass bead, and whose vision becomes blurred.
The angle in question in these two affections is the irido-corneal angle. It is indeed between the iris and the cornea that the system of evacuation of the liquids of the eye is located. A slightly open (closed) angle exposes to a total obstruction of the evacuation system. This obstruction can occur when the iris is opened to the maximum (mydriasis) under the effect of an atropinic medication: the iris then comes to stick to the cornea.
Contraindications for atropinic medicines are limited to those who have already had seizures of closed-angle glaucoma, or in whom an ophthalmologist has detected this risk. Those who suffer from chronic open-angle glaucoma are not affected by these contraindications.


arterial hypertension
Excess pressure of blood in the arteries. This pressure is assured by the heart and is expressed by two digits. It is maximal during contraction of the heart, or systole (first digit), and minimal during cardiac rest, or diastole (second digit). Arterial hypertension is characterized by a maximum (systolic) pressure greater than or equal to 16, or a minimum (diastolic) pressure greater than or equal to 9.5. Treatment is initiated when these numbers are exceeded or for lower tensions in some people with cardiovascular risk factors: heredity, smoking, diabetes, excess cholesterol © rol. Permanent antihypertensive therapy reduces damage to the heart and blood vessels due to arterial hypertension.


hyperthyroïdie
Excessive thyroid hormones, such as accelerated heart, poor tolerance to heat, weight loss and chronic fatigue.


Orthostatic hypotension
Decrease in arterial tension occurring when moving from elongated to standing position. Due mostly to medications, orthostatic hypotension results in drowsiness with risk of fall, especially in the elderly. These disturbances can be avoided by avoiding sudden changes of position: sit for a few moments at the edge of the bed before standing up, slowly rising from a seat with a support before moving .
Wearing compression stockings, which prevents blood from flowing back to the legs while standing, is also used to treat orthostatic hypotension.


MAOIs
Abrasion of mono-amine oxidase inhibitor. Family of medications used in psychiatry and neurology (depression, Parkinson's disease). These medicines are divided into two types: non-selective MAOIs, which are incompatible with many medicines and even certain foods, and selective MAOIs (A or B), for which these disadvantages are absent or limited.


coronary heart disease
Partial inability of the arteries of the heart (coronary arteries) to irrigate the heart muscle. Seizures of angina pectoris can occur, most often during an effort.


hepatic insufficiency
Inability of the liver to fulfill its function, which is essentially the elimination of some waste, but also the synthesis of many essential biological substances to the body: albumin, cholesterol and factors of coagulation (vitamin K, etc.).


renal insufficiency
Inability of the kidneys to eliminate waste or medicinal substances. An advanced renal insufficiency does not necessarily result in a decrease in the amount of urine excreted. Only a blood test and the dosage of creatinine may reveal this disease.


neuroleptics
Family of medicines used in the treatment of certain nervous disorders or various symptoms: digestive disorders, disorders of the menopause, etc.


blood count
The numbering measures the number of red blood cells (hematitis), white blood cells (leukocytes) and platelets in the blood. The blood formula specifies the percentage of different white blood cells: neutrophils, eosinophils, basophils, lymphocytes, monocytes.
Abrà © viation: NFS.


opiacà © s
A chemical family that encompasses opium and its derivatives. Besides drugs such as opium or heroin, the opiate family includes morphine (potent analgesic), coded (antitussive and analgesic) and many other substances.


palpitations
Abnormal perception of irregular heartbeat.


Parkinson
Chronic nervous system disease associated with the alteration of certain brain cells and resulting in mobility disorders and sometimes tremors.


dosage
Quantity and distribution of the dose of a medication according to the age, weight and general state of the patient.


allergic reaction
Reaction due to body hypersensitivity to a drug. Allergic reactions can include very varied aspects: urticaria, angioedema, eczema, eruption of pimples reminding the measles, etc. Anaphylactic shock is a generalized allergic reaction that causes discomfort by sudden drop in blood pressure.


© living datives
  • Quiets, calms down.
  • Medicines belonging to different families: anxiolytics, hypnotics, analgesics, cough suppressants, antiepileptics, neuroleptics, etc. but also antidepressants, antihistamines H1, antihypertensives. A sedative may be responsible for drowsiness and increase the effects of alcohol.


overdose
Taking an excessive amount of a drug exposes you to an increase in the intensity of the undesirable effects or even to the appearance of particular undesirable effects.
This overdose may result from accidental or voluntary poisoning for suicide: please consult the poison control center in your area (see appendix). But most often, overdose is the consequence of an error in the understanding of the prescription, or the search for an increase in efficacy by a surgical surgery of the prescribed dosage © e. Finally, untimely tampering may lead to excessive absorption of the same substance contained in different medicines. Some medicines are particularly prone to this risk because they are considered (mistakenly) as harmless: vitamins A and D, aspirin, and so on. Stopping or decreasing medication intake will help eliminate problems associated with overdosage.


tachycardia
Acceleration of heartbeat rhythm. It may be due to a fever, hyperthyroidism, heart disease, certain medications, and so on.


vasoconstrictor
Medication that causes contraction of blood vessels, as opposed to vasodilator.


dizziness
Symptom that can design an impression of loss of balance (common sense) or, more strictly, a sense of rotation on oneself or the environment (medical sense).

Our doctors of pharmacy advise you

FERVEX RASPBERRY BAGS 8 FERVEX RASPBERRY BAGS 8
€5.49
Add to cart
In stock
Physiomer Rhume Triple Action 20 ml Physiomer Rhume Triple Action 20 ml
€7.25
In stock
Sterimar Copper Infection-prone Nose Nasal Spray Sterimar Copper Infection-prone Nose Nasal Spray
€9.56
In stock
ACTIFED 15 COLD TABLETS ACTIFED 15 COLD TABLETS
€5.69
Add to cart
In stock
FERVEX ADULT SUGAR BAGS 8 FERVEX ADULT SUGAR BAGS 8
€5.49
Add to cart
In stock
RHINADVILCAPS cold 16 capsules fast action RHINADVILCAPS cold 16 capsules fast action
€5.95
Add to cart
In stock
FERVEX COLD UPSA ADULTS 16 TABLETS FERVEX COLD UPSA ADULTS 16 TABLETS
€4.99
Add to cart
In stock
RELATED SEARCHES WITH COLD MEDICATION

Advice from our naturopaths

Live better with seasonal allergic rhinitis Live better with seasonal allergic rhinitis

Rhinitis is a mild, acute, or chronic inflammation of the lining of the nasal passages. Suffice to say that it has many causes and can take many forms. The most common is due to coryza or cold. It can be chronic and is characterized by a more or less significant thickening (hypertrophy) of the nasal mucosa, up to sometimes severe…

Read the article on the blog
How to cure a baby's cold with aromatherapy? How to cure a baby's cold with aromatherapy?

How to treat a baby's cold? The rhinovirus (HVR = Human Rhino Virus) was discovered in the 1950s. The etiological agents (pathogens) put forward are those of the common cold with respiratory tropism. This virus grows in the nasal passages and generally circulates in all countries and all year round. Children are the main reservoir of HRV, however, it should be taken into account that…

Read the article on the blog
7 Natural Remedies to Cure Colds and Flu 7 Natural Remedies to Cure Colds and Flu

Colds and flu are common illnesses that can cause unpleasant symptoms such as nasal congestion, cough and fever. Although conventional medicines can offer temporary relief, more and more people are turning to natural remedies to treat these conditions effectively and without unwanted side effects. In this article, we'll explore seven popular natural remedies for colds and flu. These remedies include…

Read the article on the blog
Natural Health Advice